# SDR AUS20020584

- Difficulty date: March 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD TRAILING EDGE FLAP DISBONDED.
